Labeled calculi and finite-valued logics

Studia Logica 61 (1):7-33 (1998)
  Copy   BIBTEX

Abstract

A general class of labeled sequent calculi is investigated, and necessary and sufficient conditions are given for when such a calculus is sound and complete for a finite -valued logic if the labels are interpreted as sets of truth values. Furthermore, it is shown that any finite -valued logic can be given an axiomatization by such a labeled calculus using arbitrary "systems of signs," i.e., of sets of truth values, as labels. The number of labels needed is logarithmic in the number of truth values, and it is shown that this bound is tight.

Author Profiles

Richard Zach
University of Calgary
Gernot Salzer
Vienna University of Technology

Analytics

Added to PP
2009-01-28

Downloads
278 (#58,679)

6 months
76 (#60,710)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?